# SDR BAQA087780

- Difficulty date: June 26, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N955ME
- Make and model: Bolkms BK117A1
- Aircraft serial: 7243
- Aircraft time: 6,339 hours
- Engine: Lyc LTS101750B1
- System (JASC): 3160 · Central Display
- Part: Symbol Generator
- Part number: 066040211411
- Part serial: U1026
- Condition: Malfunctioned
- Part time: 450 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SYMBOL GENERATOR AMBER FAULT, "FUNCTION NOT IMPLEMENTED", ON POWER UP.  RMA: 47048. REPLACED WITH SERVICEABLE UNIT.
